# SDR ASOA201102306

- Difficulty date: December 2, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 19,770 hours, 13,738 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 677-708
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AND FOUND TO BE WITH IN LIMITS.  REMOVED RT SIDE SIDE SEAT TRACK FROM FS 677 TO 708 IAW AMM 53-00-49-000-801-A03. INSTALLED RT SIDE SEAT TRACK FROM FS677 TO FS708 IAW AMM 53-00-49-400-801.  PERFORMED LPI, TYPE 1, METHOD C ON BLEND AREA IAW MAC NDT INSPECTION PROCEDURE PT-1 IAW SRM 51-12-00-001-001-A01.  NO INDICATIONS NOTED.   APPLIED CORROSION PREVENTATIVE TREATMENT AS PRESCRIBED BY SRM 53-31-49-001-A01 AND SRM 51-21-16-001-A01.
